# SDR UIEA200700465

- Difficulty date: October 26, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 32,224 hours, 5,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF LEFT WING INBOARD NR 2 ENGINE FIBERGLASS HAS HOLE AND DENT.  REPAIRED PER XEO 57-102607 TRANS TO NON MEL N07-126.  REINSPECTED IN ORD AND ACCOMPLISHED XEO 57-102607 PART 3 IAW SRM 51-40-16.  REPAIRED AND TO BE INSPECTED EVERY 10 FLIGHT CYCLES UNTIL PERM REPAIR IS ACCOMPLISHED AT  THE NEXT "A" CHECK.
